# SDR UPS404656

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE RT MAIN GEAR DOOR ANNUNCIATOR LIGHT ILLUMINATED, AFTER POSITIONING THE GEAR HANDLE TO THE OFF POSITION.  MAINTENANCE CYCLED THE LANDING GEAR AND THE RT MAIN LIGHT ILLUMINATED AGAIN WITH THE GEAR.  ADJUSTED AND TESTED DOOR SWITCH PER MM 32-62-11, OPS NORMAL.
